does belladonna adversly affect liver?I'm a56 male suffering tinnitus Ihave taken 10 doses of bell 200 now I;m afraid it might adversly affect my liver can anybody help?
tinnitus90 on 2012-05-08
Why would you be afraid of that?
Are you self-prescribing? 10 doses of a 200c is a very large amount of medicine.
♥ brisbanehomoeopath 6 years agoHere are your options.
1. get a local homeopath who can see
you and supervise remedy and dosage.
2.get a real homeopath online to do the
4. look at posts by Nawaz and fill out
the questions on here - then use
edit button change title to Kadwa or
nawaz please help with tinnitus.
they will prescribe based on your
5.Whenever you take a remedy when
it brings relief, stop taking it- if it
brings up other symptoms stop taking
it-mostly this is done with people
taking things for acute-sudden things-
not chronic things bc you need supervision on dose even if you
happened to get the right remedy.
[message edited by simone717 on Wed, 09 May 2012 17:20:19 BST]
♥ simone717 6 years agoThe metabolism of a homeopathic remedy doesn't take place in liver, so there is no question of there being any adverse effect of homeopathic drugs on liver.
♥ kadwa 6 years agoThanks verymuch Kadwa does it seem too much or extra ordinary to take 10 doses of b200 during 45 days be awared please that it has been prescribed by a local homeopath after magpho and causticom
tinnitus90 6 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.